# SDR SWAA075738

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 12,446 hours, 7,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS COVER CRACKED BETWEEN ROW 1 TO ROW 12.  REMOVED AND REPLACED EEPLS COVER PER MM.
